# SDR SWAA2012042403361

- Difficulty date: March 26, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 86,753 hours, 52,727 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 285, STR 26L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
